# SDR SWAA2020042031940

- Difficulty date: March 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 70,174 hours, 41,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF MECHANICAL DAMAGE ON PASSENGER CABIN SEAT TRACK AT B.S. 480 - 522; L.B.L. 24.5; W.L. 208.1. / FOUND DAMAGED SEAT TRACK TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1 FIG 103. REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK PER SRM 51-40-02-0G-0 PAR 4 & PAR. 7. AND SRM 51-40-05-0G-0 FIG 3 & FIG 4. AND BOEING DRAWING 143A5300 SH; 42 REV.A. SEAT TRACK REMOVED & REPLACED BS 480-BS 522 LBL 24.5
